BMO–VMO results for fractional integrals in variable exponent Morrey spaces

Humberto Rafeiro, Stefan Samko

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

We prove the boundedness of the fractional integration operator of variable order α(x) in the limiting Sobolev case α(x)p(x)=n−λ(x) from variable exponent Morrey spaces L p⋅,λ⋅ Ω into BMO (Ω), where Ω is a bounded open set. In the case α(x)≡ const, we also show the boundedness from variable exponent vanishing Morrey spaces VL p⋅,λ⋅ Ω into VMO (Ω). The results seem to be new even when p and λ are constant.

Original languageEnglish
Pages (from-to)35-43
Number of pages9
JournalNonlinear Analysis, Theory, Methods and Applications
Volume184
DOIs
Publication statusPublished - Jul 2019

Keywords

  • BMO
  • Fractional integral
  • Riesz potential
  • Variable exponent Morrey spaces

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'BMO–VMO results for fractional integrals in variable exponent Morrey spaces'. Together they form a unique fingerprint.

Cite this